Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 13, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 30, 2009, 11:16 AM CDT for Cape Girardeau County, Perry County, Scott County, Missouri; Alexander County, Jackson County, Union County, Illinois. It took effect at Mar 31, 2009, 7:00 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2009, 11:16 AM CDT (16:16 UTC)
- In effect from
- Mar 31, 2009, 7:00 AM CDT
- Expired
- Apr 5, 2009, 3:48 AM CDT
- In force
- 5 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Cape Girardeau (CPGM7).
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 37 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KPAH 301616 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1116 AM CDT MON MAR 30 2009 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES .HEAVY RAINFALL AND MELTING SNOW AND ICE HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-312016- /O.NEW.KPAH.FL.W.0013.090331T1200Z-000000T0000Z/ /CPGM7.1.ER.090331T1200Z.090402T0600Z.000000T0000Z.NO/ 1116 AM CDT MON MAR 30 2009 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM MONDAY THE STAGE WAS 30.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 33.5 FEET BY THURSDAY MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-312015- /O.NEW.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/ 1116 AM CDT MON MAR 30 2009 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM MONDAY THE STAGE WAS 29.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD. $$
12 follow-up statements
000 WGUS83 KPAH 310103 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 803 PM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR PORTIONS OF THE MISSISSIPPI RIVER AFFECTING AREAS IN ILLINOIS AND MISSOURI.. .WATER LEVELS CONTINUE TO SLOWLY RISE ALONG THE RIVER...WITH MINOR FLOODING EXPECTED TO DEVELOP BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-010503- /O.CON.KPAH.FL.W.0013.090331T1200Z-000000T0000Z/ /CPGM7.1.ER.090331T1200Z.090402T0600Z.000000T0000Z.NO/ 803 PM CDT MON MAR 30 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM MONDAY THE STAGE WAS 31.2 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CREST NEAR 33.5 FEET BY THURSDAY MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-010502- /O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/ 803 PM CDT MON MAR 30 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM MONDAY THE STAGE WAS 30.0 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE ILLINOIS BEGINS TO FLOOD. $$
000 WGUS83 KPAH 311356 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 856 AM CDT TUE MAR 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI.. MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES .HEAVY RAINFALL AND MELTING ICE AND SNOW HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-011756- /O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/ /CPGM7.1.ER.090331T1350Z.090402T0600Z.000000T0000Z.NO/ 856 AM CDT TUE MAR 31 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 31.9 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 33.5 FEET BY THURSDAY MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-011755- /O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/ 856 AM CDT TUE MAR 31 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 30.7 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD. $$
000 WGUS83 KPAH 010112 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 811 PM CDT TUE MAR 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING AREAS IN ILLINOIS AND MISSOURI.. .THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTING EXPECTED WEDNESDAY MORNING NEAR CAPE GIRARDEAU MISSOURI AND THEBES ILLINOIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-020511- /O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/ 811 PM CDT TUE MAR 31 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM TUESDAY THE STAGE WAS 32.5 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 33.5 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-020510- /O.CON.KPAH.FL.W.0014.090402T1200Z-090404T0000Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090403T0000Z.NO/ 811 PM CDT TUE MAR 31 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM TUESDAY THE STAGE WAS 31.3 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE ILLINOIS BEGINS TO FLOOD. $$
000 WGUS83 KPAH 011446 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 946 AM CDT WED APR 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING ARESS IN ILLINOIS AND MISSOURI... .THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTS EXPECTED EARLY THURSDAY MORNING AT CAPE GIRARDEAU AND THEBES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-021846- /O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/ 946 AM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 33.0 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY TOMORROW MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-021845- /O.EXT.KPAH.FL.W.0014.090402T1200Z-090403T1800Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090402T1800Z.NO/ 946 AM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 32.1 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD. $$
000 WGUS83 KPAH 020203 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 903 PM CDT WED APR 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN SOUTHWEST ILLINOIS...SOUTHEAST MISSOURI.. MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES .THE RIVER CONTINUES TO SLOWLY RISE WITH CRESTS EXPECTED EARLY THURSDAY MORNING AT CAPE GIRARDEAU AND THEBES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-030603- /O.CON.KPAH.FL.W.0013.000000T0000Z-000000T0000Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.000000T0000Z.NO/ 903 PM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 33.3 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY TOMORROW MORNING THEN BEGIN FALLING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-030602- /O.CON.KPAH.FL.W.0014.090402T1200Z-090403T1800Z/ /THBI2.1.ER.090402T1200Z.090402T1200Z.090402T1800Z.NO/ 903 PM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT THEBES. * FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 32.4 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD. $$
000 WGUS83 KPAH 021620 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1120 AM CDT THU APR 02 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... MISSISSIPPI RIVER AT THEBES AFFECTING ALEXANDER AND SCOTT COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...JACKSON... UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES .HEAVY RAINFALL AND MELTING ICE AND SNOW HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-032020- /O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T0300Z/ /CPGM7.1.ER.090331T1340Z.090403T1200Z.090405T0300Z.NO/ 1120 AM CDT THU APR 02 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM THURSDAY THE STAGE WAS 33.3 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$ ILC003-MOC201-021650- /O.CAN.KPAH.FL.W.0014.000000T0000Z-090403T1800Z/ /THBI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1120 AM CDT THU APR 02 2009 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT THEBES. * AT 11:00 AM THURSDAY THE STAGE WAS 32.5 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 32.7 FEET THIS EVENING. * IMPACT...AT 33.0 FEET...THE TOWN OF GALE BEGINS TO FLOOD. $$
000 WGUS83 KPAH 030302 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1002 PM CDT THU APR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...JACKSON...UNION...CAPE GIRARDEAU... PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI.. .THE RIVER LEVEL REMAINS ABOVE FLOOD STAGE ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-040702- /O.CON.KPAH.FL.W.0013.000000T0000Z-090406T0300Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0300Z.NO/ 1002 PM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 33.3 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
000 WGUS83 KPAH 031551 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1051 AM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR PORTIONS OF THE MISSISSIPPI RIVER IN ILLINOIS AND MISSOURI...AFFECTING AREAS NEAR CAPE GIRARDEAU... .RIVER LEVELS ARE SLOWLY FALLING AND ARE EXPECTED TO DROP BELOW FLOOD STAGE AT CAPE GIRARDEAU ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-041951- /O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T1200Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T1200Z.NO/ 1051 AM CDT FRI APR 03 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 33.0 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
000 WGUS83 KPAH 040233 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 933 PM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER...JACKSON...UNION...CAPE GIRARDEAU... PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI... .THE MISSISSIPPI RIVER REMAINS ABOVE FLOOD STAGE AT CAPE GIRARDEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-050633- /O.CON.KPAH.FL.W.0013.000000T0000Z-090406T1200Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T1200Z.NO/ 933 PM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 32.7 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
000 WGUS83 KPAH 041559 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1059 AM CDT SAT APR 04 2009 ...THE FLOOD WARNING CONTINUES FOR A PORTION OF THE MISSISSIPPI RIVER IN ILLINOIS AND MISSOURI...AFFECTING AREAS NEAR CAPE GIRARDEAU... .RIVER LEVELS ARE CONTINUING TO GRADUALLY FALL AND ARE EXPECTED TO DROP BELOW FLOOD STAGE AT CAPE GIRARDEAU TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-051959- /O.EXT.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0600Z.NO/ 1059 AM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 32.4 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
000 WGUS83 KPAH 050234 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 934 PM CDT SAT APR 04 2009 ...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU... PERRY AND SCOTT COUNTIES IN ILLINOIS AND MISSOURI.. .HEAVY RAINFALL HAS CAUSED THE RIVER LEVEL TO RISE ABOVE FLOOD STAGE ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-077-181-MOC031-157-201-060600- /O.CON.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0600Z.NO/ 934 PM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 32.0 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
000 WGUS83 KPAH 050848 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 348 AM CDT SUN APR 05 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES && ILC003-077-181-MOC031-157-201-050918- /O.CAN.KPAH.FL.W.0013.000000T0000Z-090406T0600Z/ /CPGM7.1.ER.090331T1340Z.090402T1200Z.090405T0408Z.NO/ 348 AM CDT SUN APR 05 2009 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * AT 3:00 AM SUNDAY THE STAGE WAS 31.9 FEET. * FELL BELOW FLOOD STAGE AT 11:08 PM SATURDAY. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.2 FEET BY TOMORROW MORNING. * IMPACT...AT 32.0 FEET...MINOR FLOODING OCCURS. THE MISSISSIPPI RIVER BACKS INTO SEVERAL CREEKS PRODUCING FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:55 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Mar 30, 6:55 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 655 AM CDT MON MAR 30 2009 .UPDATE... MRNG AVN DISCUSSION && .AVIATION... DESPITE SOME CIRRUS CLOUD COVER AND INCREASING WINDS JUST OFF THE SFC...SOME LOCATIONS /SUCH AS KEVV/ WILL HAVE SOME STUBBORN FOG AROUND FOR A SHORT TIME THIS MRNG. NEARLY CALM WINDS THIS MRNG WILL INCREASE OUT OF THE SE TODAY...WITH GUSTINESS LIMITED MAINLY TO SERN MO WHICH IS CLOSEST TO AN APPROACHING COLD FRONT. BY THE VERY END OF THE 24 HR PERIOD...PCPN COULD FALL OUT OF DECREASING CIGS BUT THE LENGTH OF TIME THAT IT WOULD OCCUR WAS NOT SIGNIFICANT ENOUGH TO INCLUDE IN THE TAFS. && .PREVIOUS DISCUSSION.../ISSUED 301 AM CDT MON MAR 30 2009/ DISCUSSION... SEMI-PERMANENT SOUTHWEST FLOW ALOFT TO KEEP AN ACTIVE WEATHER PATTERN GOING OVER THE NEXT SEVERAL DAYS. AS HIGH PRESSURE DEPARTS TO THE EAST TODAY...THE NEXT IN A LONG LINE OF STORM SYSTEMS WILL BEGIN TO TAKE SHAPE OVER THE CENTRAL PLAINS. THE SURFACE LOW WITH THIS SYSTEM IS FORECAST TO MOVE NORTH NORTHEAST AND CENTERED OVER NORTHWEST IOWA AT 12Z TUESDAY. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD BE KNOCKING ON THE WESTERN DOORSTEP OF OUR CWA AT THE SAME TIME. WITH MODELS SHOWING A DECENT RIBBON OF SFC AND 850 DEWPOINTS ADVECTING NORTHWARD IN ADVANCE OF THE FRONT...BUMPED UP POPS OVER THE FAR WESTERN SECTIONS TO LIKELY. NOT MUCH SURFACE BASED INSTABILITY...BUT ENOUGH ELEVATED INSTABILITY TO WARRANT THE MENTION OF THUNDER. THE COLD FRONT SHOULD TAKE THE BETTER PART OF THE DAYTIME HOURS TUESDAY TO REACH THE EASTERN FRINGES OF OUR CWA...SO BUMPED UP POPS. NAM12 MODEL NOT TOO EXCITED WITH QPF ON TUESDAY WITH THE FROPA...BUT OTHER MODELS SHOWING A DECENT BAND OF QPF...SO WOULD NOT BE SURPRISED TO SEE SUBSEQUENT SHIFTS INCREASE POPS TO CATEGORICAL. MODELS A BIT DIFFERENT ON CLEARING PRECIP TUESDAY NIGHT...HOWEVER ONLY EXPECT CHANCES FOR PRECIP OVER THE SOUTHEAST HALF. INITIALLY THOUGHT ABOUT SPLITTING GRIDS WITH ONLY MENTION OF PRECIP IN THE EVENING...BUT GIVEN THE PROPENSITY OF THE BOUNDARY TO SLOW ITS EASTWARD PROGRESS BASED ON THE TRACK OF THE PARENT LOW...JUST DECIDED TO GO WITH A 12 HOUR POP GRID. HIGH PRESSURE IN THE WAKE OF THIS SYSTEM EXPECTED TO KEEP THE REGION DRY ON WEDNESDAY...BUT AS THE NEXT STORM SYSTEM BEGINS TO LIFT NORTHEAST OUT OF THE SOUTHERN PLAINS...THE FAR WESTERN FRINGES OF OUR CWA COULD SEE LIGHT PRECIP BY LATE WEDNESDAY NIGHT. NOT CONVINCED THAT ANY PRECIP WILL MAKE IT TO THE GROUND DUE TO A LAYER OF DRY AIR IN THE LOWER LEVELS ON THE BACK SIDE OF THE HIGH FORECAST TO REMAIN ENTRENCHED OVER OUR AREA. AS THIS SYSTEM CLOSES IN ON OUR REGION...SATURATION WILL MAKE IT TO THE SURFACE STARTING THURSDAY. MADE NO CHANGES BEYOND WEDNESDAY NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC.......JP AVIATION.....DB
Hazardous weather outlook, Mar 30, 3:33 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 333 AM CDT MON MAR 30 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-311000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 333 AM CDT MON MAR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE REGION. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT AN OCCURRENCE OR TWO OF DAMAGING WINDS OR LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE A GOOD BET TUESDAY INTO TUESDAY NIGHT AS A COLD FRONT ADVANCES ACROSS THE REGION. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT AN OCCURRENCE OR TWO OF DAMAGING WINDS OR LARGE HAIL IS POSSIBLE. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY... THEN AGAIN NEXT SATURDAY NIGHT INTO SUNDAY. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JAP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:16 AM CDT | River Flood Warning | PAH | Scott | 3 days |
Nearby
River Flood Warnings in Missouri, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.